# SDR DALA2019022801461

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,469 hours, 24,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM IN FRAME 2 REPAIR LOC 8 INCH TO RT CENTER LINE IN FWD AVIONIC COMPARTMENT, PER SRM 53-11-12-300-001 STEP 2.A AND FIGURE 01 SHEET 1 AND SHEET 2
